# SDR UIEA2017102902134

- Difficulty date: October 28, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,954 hours, 20,536 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: AAAR0Y1411
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LT GEN OFF LIGHT ILLUMINATED, LT GEN DRIVE EICAS MESSAGE CAME ON, ATTEMPTED RESET IAW QRH PROCEDURE UNSUCCESSFUL.  REPLACED THE LT GCU IAW MM 24-22-02,  GCU REMAINS OPEN.  IDG REPLACED,  LEAK AND OPS CHECKED NORMAL.
